×

Found 893 Documents (Results 1–100)

100
MathJax

Unconditional bases of reproducing kernels for Fock spaces with nonradial weights. (English. Russian original) Zbl 07504058

J. Math. Sci., New York 260, No. 6, 748-755 (2022); translation from Probl. Mat. Anal. 113, 37-43 (2022).
MSC:  46E22 46B15 30H20
PDF BibTeX XML Cite
Full Text: DOI

A version of Watson lemma for Laplace integrals and some applications. (English) Zbl 07438899

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 289-300 (2021).
MSC:  47B35 30H20 42C10
PDF BibTeX XML Cite
Full Text: DOI

The generalized \(\partial \)-complex on the Segal-Bargmann space. (English) Zbl 1475.30120

Bastos, M. Amélia (ed.) et al., Operator theory, functional analysis and applications. Proceedings of the 30th international workshop on operator theory and its applications, IWOTA 2019, Lisbon, Portugal, July 22–26, 2019. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 282, 317-328 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A new method for constructing squeezed states for the isotropic 2D harmonic oscillator. (English) Zbl 1471.81048

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 255-263 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification